# SDR COMA0860080

- Difficulty date: January 18, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 9,783 hours, 8,574 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Part serial: 4287
- Condition: Faulty
- Location: T/E Flap
- Part time: 9,764 hours, 8,562 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5696 - FLAPS FAILED ON TAKEOFF UPON RETRACTION, FAILED AT 18 DEGREES.  AIRCRAFT RETURNED BACK TO DSM AND LANDED SAFELY.  REMOVED AND REPLACED LEFT I/B FLAP O/B ACTUATOR.
